Erratum: Monotonicity in inverse medium scattering on unbounded domains (SIAM Journal on Applied Mathematics (2018) 78 (2533-2557) DOI: 10.1137/18M1171679)

ROLAND GRIESMAIER, BASTIAN HARRACH

Research output: Contribution to journalComment/debate

2 Scopus citations

Abstract

We correct a mistake in the proof of Theorem 5.3 in [R. Griesmaier and B. Harrach, SIAM J. Appl. Math., 78 (2018), pp. 2533-2557].

Original languageEnglish
Pages (from-to)1332-1337
Number of pages6
JournalSIAM Journal on Applied Mathematics
Volume81
Issue number3
DOIs
StatePublished - 2021
Externally publishedYes

Fingerprint

Dive into the research topics of 'Erratum: Monotonicity in inverse medium scattering on unbounded domains (SIAM Journal on Applied Mathematics (2018) 78 (2533-2557) DOI: 10.1137/18M1171679)'. Together they form a unique fingerprint.

Cite this